MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS
Catalog Number 0006428
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On april 15, 2019 immucor technical support used a remote electronic connection method to assess files on galileo echo v2 instrument serial number (b)(4); the camera report was acceptable and the event log indicated no errors at time of testing.Unable to rule out capture-r ready indicator red cells lot number 221291 as testing done april 15, 2019 used a different lot cric than the testing done april 3, 2019; however, the anti-e is showing dosage as heterozygous e cells are not reacting.On april 16, 2019 an immucor field service technician inspected galileo echo v2 instrument serial number (b)(4) at the customer facility.The technician found the instrument operational and performed a successful unexpected reaction checklist.Found instrument to be fully operational and to be operating in specification.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer reported an unexpected negative result for a screen assay on a galileo echo v2 instrument.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
QUALITY CONTROL KITS FOR BLOOD BANKING REAGENTS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8558105
Report Number1034569-2019-00088
Device Sequence Number14030563
Product Code KSF
UDI-Device Identifier10888234000600
UDI-Public10888234000600
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/14/2019
Device Catalogue Number0006428
Device Lot Number221291
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR